# SDR USAA2012051100010

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 38,041 hours, 13,756 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Director
- Part number: Z010H000521A
- Part serial: 010H00005552
- Condition: Faulty
- Location: Cids
- Part time: 15,851 hours, 6,407 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CIDS FAULT DURING CRUISE WHICH CAUSED FLASHING CABIN LIGHTS, NO PA AND NO CABIN INTERPHONE.  AT THE SAME TIME, A PASSENGER IN ROW 11 REPORTED AN ELECTRICAL SMELL.  REMOVED AND REPLACED NR 1 CIDS DIRECTOR IAW AIRBUS MAINTENANCE MANUAL 23-73-34.  INSPECTED ALL WIRING, DEUS, LIGHTS, PCBS, BALLASTS, ETC.  ROWS 9-12 WITH NO DEFECTS NOTED.
